Number of documents

2

Evelyne Hubert


     


2008   

Journal articles2 documents

  • Evelyne Hubert, Thomas Cluzeau. Probabilistic Algorithms for Computing Resolvent Representations of Regular Differential Ideals. AAECC, springer, 2008, 19 (5), pp.365-392. ⟨10.1007/s00200-008-0079-8⟩. ⟨inria-00089287⟩
  • Thomas Cluzeau, Evelyne Hubert. Probabilistic algorithms for computing resolvent representations of regulardifferential ideals. Applicable Algebra in Engineering, Communication and Computing, Springer Verlag, 2008, 19 (5), pp.365-392. ⟨hal-00333270⟩